# SDR DALA2014102305727

- Difficulty date: October 23, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 57,063 hours, 25,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20D SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  INSTALLED NEW CONNECTOR AT SEAT 20D.
